# SDR SWAA2024040971319

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 9,542 hours, 4,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDSC FOUND PANEL 141DW LOCATED IN THE AFT CARGO HAS MULTIPLE CRACK WITHIN TWO INCHES OF THE FLOOR TRANSITION.<[01] REMOVED AND REPLACED CARGO PANEL 141DW PER AMM 50-10-02.
